Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is stomach cramping and increase in body temperature due to pregnancy or periods ?

my menses started on 18th of march and stopped on 24thafter giving birth on january, i am having 28 days cycle. pls i made luv on 24th and 29th of march. then on 5th and 9th of april using withdrawal method. but now am having little stomach cramping and rise in temperature.could i be pregnant or is it a sign of my next menses?
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello obioguchi chizoba
Welcome to health care magic forum
If you are fully breast feeding your baby chances of pregnancy are quite less .As withdrawal method has its failure rates because penile secretion before ejaculation also contain considerable number of sperm.As 5th April is around your ovulation period.So it is suggested to wait & watch for your periods ,if you don`t have period in time get urine for pregnancy test done after 10-15 days. as for i think your abdominal pain is not due to pregnancy.
Wish you good health
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor